MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE®, CHECK VALVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE®, CHECK VALVE; STOPCOCK, I.V. SET
Catalog Number CH3557
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, on an unknown date, a 12" (30 cm) appx 2.4 ml, ext set w/microclave¿, check valve generated a leak during patient use.It was reported that the tubing area near the check valve had a small droplet, indicating a breach in the tubing line.The event occurred during the sampling operation.Liquid droplets were observed coming from the tubing area near the filter port, and it was detected on the tubing immediately above the filter connection near the heat-sealed end.No abrasions were observed near the defect.The fracture surfaces are slightly rough ¿ no clear perforation mechanism is apparent, but it does not appear to be consistent with contact by a bladed instrument.No additional leaks were detected in the sample.A sample photo was provided showing the affected products.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Additional Manufacturer Narrative
One used device was received for evaluation on 8/29/2025.As received, it was noted that the original length set should be 9", however as received the set was shorter than 2", no additional damages were visible noted.The sample was primed and a leak from a tear on the tube was confirmed.Complaint of leaks can be confirmed.The probable cause of the tear observed on the tube is unknown.Lot history review is pending.
 
Additional Manufacturer Narrative
The device history lot review of the affected product (14303133) was performed and no anomalies, nonconformances were identified that might be related with the condition reported by customer.

Brand Name
12" (30 CM) APPX 2.4 ML, EXT SET W/MICROCLAVE®, CHECK VALVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22883070
Report Number9617594-2025-01733
Device Sequence Number21048122
Product Code FMG
UDI-Device Identifier00887709076389
UDI-Public(01)00887709076389(17)300201(10)14303133
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3557
Device Lot Number14303133
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/09/2025
09/09/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/04/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown